Baleanu, DumitruHerzallah, Mohamed A. E.2017-02-212025-09-182017-02-212025-09-182012Herzallah, M.A.E., Baleanu,D. (2012). Fractional Euler-Lagrange equations revisited. Nonlinear Dynamics, 69(3), 977-982. http://dx.doi.org/ 10.1007/s11071-011-0319-50924-090X1573-269Xhttps://doi.org/10.1007/s11071-011-0319-5https://hdl.handle.net/123456789/12251Baleanu, Dumitru/0000-0002-0286-7244; Herzallah, Mohamed/0000-0003-3514-3709This paper presents the necessary and sufficient optimality conditions for the Euler-Lagrange fractional equations of fractional variational problems with determining in which spaces the functional must exist where the functional contains right and left fractional derivatives in the Riemann-Liouville sense and the upper bound of integration less than the upper bound of the interval of the fractional derivative. In order to illustrate our results, one example is presented.eninfo:eu-repo/semantics/closedAccessFractional IntegralFractional DerivativeFractional Calculus Of VariationsLipschitz SpacesFractional Euler-Lagrange Equations RevisitedFractional Euler-Lagrange equations revisitedArticle10.1007/s11071-011-0319-52-s2.0-84863972983